Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
132 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Delayed periods, no premenstrual cramps. Taken i-pill, periods usually come earlier. Causes?

I Took I pill two months ago since then I started having periods 10 days earlier than usual. (I took I pill without having intercourse).In October I got my periods on 28th and in November on 29th. Today is 30th December and I still haven t got my periods. what could be the reason? I am not even having premenstrual cramps the way I have them usually before periods.
Wed, 2 Jan 2013
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,   ,  
Drug/Medication ,  
General & Family Physician 's  Response
Hi gaurdivya1993 ,
I have read your question ,
Without medical advice I suggest you not to take any drugs , since they have side effects . I pill is an hormone contraceptive pill , This could be One of its side effects ,
few others include:
- Headaches – most common, but not that much worrisome

- Nausea

- Mood fluctuations

- Abdominal pain

- Dizziness

- Possible bleeding during periods – excessive bleeding in some cases

- Vomiting – very rare, but may create problems for unmarried girls before their parents

- Possible sudden weight fluctuations

- Serious heart problems for those women who smoke – interestingly, it has been seen that contraceptive pills are being used on regular basis by those women who smoke regularly

- Can cause irregular menstrual cycle.

hence I suggest you to stop using it and eventually the periods will be regularized.
If the problem persists Consult a nearby Gynecologist

Wishing you a good health,
Dr.G.Gayatri devi
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here... Last night after I had sexual intercourse with my boyfriend I had a...

Recent questions on  Hormonal contraceptive

doctor1 MD

hi i was on depo shot for 9 month , now iam off the shot for a bout 2 month and i only got 1 period about 9 days , ive checkd my hormones all was...

doctor1 MD

hi i am 25 yrs old unmarried lady.i hv been suffering 4m PCOS & thyroid disease .recently my hair is falling randomely.my attending gynecologist...

doctor1 MD

For past 3 days have had mild nausea loss of appetite hot & cold flushes and weakness like I may faint if u walk around. Also had loose bowel...

doctor1 MD

I am having constant stomach pain and loss of appetite with lots of gas, constipation, and bloating. I recently stopped taking my Calcium...

doctor1 MD

I'm on the pill and I got up to the stage where I should take the sugar pills. However after two days my period still hadn't come and I was going...

doctor1 MD

Hi I am 22 years old, From XXXXXXX XXXXXXX and I want a non hormonal oral contraceptive pill with what brand or medicine should I go for.? Thank you.

doctor1 MD

I am having an issue with vaginal dryness . I am on the pill Apri and just switched back to loloestrin fe. I know birth control can cause this but...